Posted 14 November 2009 - 05:33 PM
I opted for 5 doses of the clearax today, 6 seemed like a bit much. Seems like everytime I had a little gas, there was some stool to come with it. The stools are gravelly looking and have some water with them.I have strange sleeping hours. I'll be up at midnight and have my first meal. I'll take my first 2 doses of clearax then and have some Milk of Magnesia with it just before I eat.I have another apointment with my urologist in Iowa city in a few days. For a urodynamics test. They insert a cathader into your penis, and fill your bladder up with water. At the same time they insert a sensor into your rectum to measure tummy pressure. Sounds like fun huh?The prep sheet, says try and have a bowel movement the day of the test or before.Also it says don't void your bladder for at least an hour before the test. The bumpy ride down there gives me a strong urge to urinate. Even though my problem is not being able to urinate very well normally at home.I also have an appointment with a dermitologist in a few weeks for my skin problems. Which taking laxatives seem to be making it worse. Getting sore spots all over my body, anywhere I put pressure like on my wrists from typing this post.